MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAS
Medical Device Problem Codes Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test but a33 alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due to a33 alarm.No failed battery test alert and change/battery lasts less than expected anomaly noted.Pump received with cracked battery tube threads, cracked reservoir tube lip, cracked case display window corner, missing end cap sticker and cracked belt clip slot.The p-cap locks into the reservoir compartment properly noted.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insu;im pump had unexplained no delivery alarms and had crack on battery compartment top.Customer stated that into insulin pump gear was slower when priming and had multiple failed battery tests happened many times even with fresh new room temperature batteries sometimes lasts less than a week.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10668870
Report Number2032227-2020-189928
Device Sequence Number2728030
Product Code OZO
UDI-Device Identifier00643169503717
UDI-Public(01)00643169503717
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAS
Device Catalogue NumberMMT-751NAS
Device Lot NumberA4751NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR